A few people have serious reactions to Depakote.
Here's a list of warning signs that may be the start of one of these problems. If you notice any of these things, call the doctor immediately:
- weakness, sluggishness, swelling of the face, loss of appetite, vomiting, yellowish eyes or skin, especially in a child under 2 years of age (possible liver failure)
- pain in the abdomen, upset stomach, vomiting, or loss of appetite (possible disease of the pancreas)
- easy bruising, nosebleed, other abnormal bleeding (problems with clotting)
Tell the doctor right away if you notice any of these problems, but don't stop using the Depakote unless the doctor says so.
I hope this give you a littlei info.
Moderator: Osteoarthritis, GERD/Heartburn
Anxiety/Panic, & Depression
*~* http://www.healingwell.com/donate *~*
"When you find peace within yourself, you become the kind of person who can live at peace with others."
DX: Anxiety, Depression, Osteoarthritis, GERD, Raynaud's syndrome, Skin Cancer and IBS
Not a mental health professional of any kind